So, I have been IVing dilaudid 4mg (k4s) off and on for about 6 months now. When she first started, I had wonderful veins and it took only seconds to register blood and inject the shot, and never missed. After the first couple months of doing this, SWIM quit for a month or so (having quit her job, the cause of which had nothing to do with said drug use but rather with it being a shitty job, and having lost any income with which to buy 4s). Soon after starting a new job, SWIM began shooting up again, but this time things were not quite so peachy when it came to finding a vein! Even SWIM's boyfriend, who is much more experienced in IVing drugs, seems to have trouble taking any less than 10 minutes to find one and successfully inject her. Said boy says that it is because I have tiny veins (which has been confirmed by anyone who has drawn blood) and because when the attempt is made at inserting the needle, the vein "rolls" or moves to the side, which upon further inspection by I am confirmed as well. SWIM's question, though, is this: Does anyone have any theories or answers as to why perfectly good veins would have gone from being so wonderfully cooperative to running away at the sight of a needle after only a short period of shooting 4s and--even more puzzling--a month-long break? Also, does anyone have any experience with problems like this or any advice on how to remedy it, or at least make shooting up less of a pain in the ass? I would appreciate any coments offered.